# SDR DALA2015071404349

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES AT RT SLAT PANEL, NR 0, XFS 40.   CORROSION ON RIB HOLES AT RT SLAT PANEL WAS REPAIRED IAW SRM 57-02, PAR 9.
